The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Some Characterizations of Semilocal η-Pseudolinear Functions
Author(s): 
Pages: 13-15
Year: Issue:  5
Journal: Journal of Chongqing Normal University(Natural Sci

Keyword:  η-半可微 半局部η-伪线性 半局部伪线性 局部η-星形集;
Abstract: 作为半局部伪线性函数和η-伪线性函数的推广,本文利用半可微性提出了一类新的广义凸性函数—半局部η-伪线性函数。同时,本文建立了f在Γ上是半局部η-伪线性的当且仅当存在p:Γ×Γ→R,满足p(x,y)>0,x,y∈Γ,f(y)=f(x)+p(x,y)df+(x,η(y,x))等性质。本文的结果是对文献[2]和[4]中相应结果的改进与推广。
Related Articles
No related articles found